# SDR FDEA201103181170

- Difficulty date: March 18, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N386FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46620
- Aircraft time: 74,393 hours, 30,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 859 S43r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGING AT APPROX STA 859, STRINGER 43R FWD OF FWD CARGO DOOR, 6 INCHES IN LENGTH.  INSPECTED, FOUND EXTERIOR SKIN OK.  CORROSION FOUND UNDER SKIN AT RAIL AREA. REMOVED SKIN & DOUBLER TO GAIN ACCESS TO RAIL, REF SRM 51-21-00, VOL 2.  BLENDED/REMOVED CORROSION ON RAIL REF SRM 51-21-00. VOL 2. PERFORMED UT THICKNESS FOUND GOOD, AREA .141" LOWEST AREA AFTER CORROSION REMOVED .063 IAW NDT SPM 93K0393.  INSPECTION OF OPEN HOLES HFEC IAW NDT SPM CHP 06 FOUND NO INDICATIONS.  TREATED & PRIMED SKIN CUTOUT & BLENDED AREA SRM 51-21-00, VOL 2.  FABRICATED DOUBLER & TRIPLER , TREATED & PRIMED REF SRM 53-20-00, FIG 6,7 AND 8.  INSTALLED WASHERS, SHIM, FILLERS, DOUBLER & TRIPLER, REF SRM 53-20-00, FIG 6,7 AND 8.
